Optimization using Hamiltonian cycle

Downloads

Abstract

Several researchers have worked on problem of optimization. There are fuzzy time minimization Assignment problem, which are form of transportation model. In this paper, the fuzzy time minimization assignment problem is formulated as weighted graph and optimization is achieved by reducing it to a Hamiltonian cycle.

Keywords:

Optimization, assignment problem, fuzzy number, weighted graph, Hamiltonian

Mathematics Subject Classification:

Mathematics
  • K. Sushma Department of Mathematics, University College of Science, Osmania University, Hyderabad-500007, Telangana, India.
  • Uma Dixit Department of Mathematics, University Post Graduate College, Secunderabad, Osmania University, Hyderabad-500003, Telangana, India.
  • Pages: 1204-1206
  • Date Published: 01-01-2021
  • Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)

L. A. Zadeh, Fuzzy sets, Information and Control, $8(1965), 338-353$.

Hamdy A. Taha, Operations Research: An Introduction, 8th Ed., 2007.

H.J. Zimmerman, Fuzzy programming and linear programming with several objective functions, Fuzzy Sets and Systems, (1978), 45-55.

R. Nagarajan and A. Solairaju, A computing improved fuzzy optimal Hungarian assignment problem with fuzzy cost under Robust ranking technique, Int. Journal of Com puter Application, $6(4)(2010), 6-13$.

H. J. Zimmermann, Fuzzy Set Theory and its Applications, Third Ed., kluwer Academic, Boston, 1996.

Hadi Basirzadeh, Ones assignment method for solving assignment problems, Applied Mathematical Sciences, $6(47)(2012), 2345-2355$.

R.E. Bellman and L.A. Zadeh, Decision making in a fuzzy environment, Management Sci., 17(1970), 141-164.

D.S. Dinagar and K. Palanivel, The transportation problem in fuzzy environment, International Journal of Algorithms, Computing and Mathematics, (2009), 65-71.

Metrics

PDF views
78
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20268
|

Published

01-01-2021

How to Cite

K. Sushma, and Uma Dixit. “Optimization Using Hamiltonian Cycle”. Malaya Journal of Matematik, vol. 9, no. 01, Jan. 2021, pp. 1204-6, https://www.malayajournal.org/index.php/mjm/article/view/1247.